It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joan on February 16, 2000 at 14:38:15:


I was just diagnosed with high blood pressure after having several scary symptoms. I am now
taking medication for my high blood pressure.

However, I was wondering if high blood pressure in itself--in other words, not the medication--can cause
lowered libido. I have been very disinterested in sex with my husband the last several months, and am
now wondering if it could be related to the high blood pressure.

I now understand that my new medication may affect my desire as well. I'm feeling pretty hopeless about
this. :( I really love my husband and can't stand living like this.

Joan

Follow Ups

All times are GMT -7. The time now is 08:22 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!